# SDR KPV2005F00000

- Difficulty date: August 10, 2005
- Submitted: December 29, 2005
- Operation: Air carrier
- Aircraft: N810WP
- Make and model: Dhav DHC8103
- Aircraft serial: 363
- Engine: Pwa PW121
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Condition: Malfunctioned
- Location: Ahru
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI OUT, RECEIVED NR 2 AHRU DATA INVALAD AND NR 2 ADI VOULD NOT STAY,  RETURNED TO GATE.  MAINTENANCE RE-INITIALIZED POWER AND SYSTEM CHECKED OUT GOOD. NO FURTHER DEFECTS NOTED. (K)
